Optimal families of perfect polyphase sequences from cubic polynomials

Min Kyu Song, Hong Yeop Song

Research output: Contribution to journalArticle

Abstract

For an odd prime p and a positive integer k ≥ 2, we propose and analyze construction of perfect pk-Ary sequences of period pk based on cubic polynomials over the integers modulo pk . The constructed perfect polyphase sequences from cubic polynomials is a subclass of the perfect polyphase sequences from the Mow's unified construction. And then, we give a general approach for constructing optimal families of perfect polyphase sequences with some properties of perfect polyphase sequences and their optimal families. By using this, we construct new optimal families of pk-Ary perfect polyphase sequences of period pk . The constructed optimal families of perfect polyphase sequences are of size p-1.

Original languageEnglish
Pages (from-to)2359-2365
Number of pages7
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE101A
Issue number12
DOIs
Publication statusPublished - 2018 Dec

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Electrical and Electronic Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimal families of perfect polyphase sequences from cubic polynomials'. Together they form a unique fingerprint.

  • Cite this